Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/1716

Title: Propagation and interaction of gravitational waves in some expanding backgrounds
Authors: Alekseev, G.A.
Griffiths, J.B.
Issue Date: 1995
Publisher: © American Physical Society
Citation: ALEKSEEV and GRIFFITHS, 1995. Propagation and interaction of gravitational waves in some expanding backgrounds. Physical Review D, 52(8), pp. 4497–4502
Abstract: An explicit class of solutions is given which represents a family of expanding gravitational waves with distinct wave fronts propagating into a variety of backgrounds, including vacuum Kasner and FRW fluid models with a stiff equation of state. Complete global solutions are given, and it is indicated how solutions describing the collision of such waves may be constructed. Since the solutions obtained are regular apart from the initial singularity, it is concluded that this class of colliding gravitational waves do not introduce singularities into the space-time.
Description: This article was published in the journal, Physical Review D [© American Physical Society]. It is also available at: http://link.aps.org/abstract/PRD/v52/p4497.
URI: https://dspace.lboro.ac.uk/2134/1716
ISSN: 0556-2821
Appears in Collections:Published Articles (Maths)

Files associated with this item:

File Description SizeFormat
phys_rev_d_griffiths.pdf962.2 kBAdobe PDFView/Open

 

SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.